# SDR SWAA2020090914061

- Difficulty date: August 20, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ORSS261 STRUCTURE DEFLECTION CONTROL RIB SHOWS SIGNS OF WEAR AT LOWER REAR SPAR ATTACH POINT (MKD 20- 055).  ACCOMPLISHED PERMANENT REPAIR AT LT WING TRAILING EDGE STRUCTURE DEFLECTION CONTROL RIB, IAW B737-700 SRM 57-51-02-2R-4 SRM 57-51-02-2R-1 (REPAIR 4 ADN REPAIR 1); AMM 57-50-01-820-801.
